Jotta jäätimantit olisivat ikuisia

Research output: Contribution to journalArticleGeneral public

Original languageFinnish
JournalYliopisto : Helsingin yliopiston tiedelehti
Volume57
Issue number11
Pages (from-to)8
Number of pages1
ISSN0355-6328
Publication statusPublished - 2009
MoE publication typeE1 Popularised article, newspaper article

Cite this

@article{24112a7e49b9493b81dd4635056f4e0a,
title = "Jotta j{\"a}{\"a}timantit olisivat ikuisia",
author = "Mikael Niku",
year = "2009",
language = "suomi",
volume = "57",
pages = "8",
journal = "Yliopisto : Helsingin yliopiston tiedelehti",
issn = "0355-6328",
publisher = "Helsingin yliopisto",
number = "11",

}

Jotta jäätimantit olisivat ikuisia. / Niku, Mikael.

In: Yliopisto : Helsingin yliopiston tiedelehti, Vol. 57, No. 11, 2009, p. 8.

Research output: Contribution to journalArticleGeneral public

TY - JOUR

T1 - Jotta jäätimantit olisivat ikuisia

AU - Niku, Mikael

PY - 2009

Y1 - 2009

M3 - Artikkeli

VL - 57

SP - 8

JO - Yliopisto : Helsingin yliopiston tiedelehti

JF - Yliopisto : Helsingin yliopiston tiedelehti

SN - 0355-6328

IS - 11

ER -